# SDR SIMA200725004

- Difficulty date: September 4, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- Aircraft time: 24,167 hours, 28,559 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A4441
- Condition: Failed
- Location: Zone 100
- Part time: 23,568 hours, 27,581 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AVIONIC SMOKE LIGHT INFLIGHT, WENT OUT AFTER 10 MINUTES FOLLOWING LEFT AND RIGHT AVIONIC SWITCHES SELECTED TO OFF.  EMERGENCY DECLARED, RETURNED TO LAX.  REMOVED AND REPLACED AVIONIC SMOKE DETECTOR IAW SAAB AMM 26-13-05.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
